# SDR AALA202201104470

- Difficulty date: January 8, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737*
- Aircraft serial: 33203
- Aircraft time: 37,482 hours, 15,456 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Lever
- Condition: Sticking
- Location: Zone 700 - Gears
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: NOSE WHEEL STEERING FAILED ON TAXI. MAINTENANCE FOUND STEERING BYPASS VALVE HANDLE ON NOSE GEAR STICKING IN BYPASS POSITION. CLEANED TOWING LEVER ASSEMBLY PER AMM 32-51-11.
